# SDR EE4Y2023022417243

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 27,978 hours, 23,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 19003263001
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1.	DURING STRUCTURE INSPECTION, WE FOUND AT THE RH FORWARD FLOOR TRACK  WITH CORROSION AT THE UPPER FLANGE BETWEEN FR 12 AND FR 14 AND BETWEEN FR 17 AND FR 18. WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-037191 REV / AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
